Aspirin -- widely used to treat minor aches and to prevent heart attacks by thinning the blood -- might cause massive bleeding even in minor surgery, a doctor warned yesterday. Hung Chun-tseh (洪峻澤), a chief surgeon in Shutian Clinic's urology department, said people who take aspirin should alert their doctors before surgery, as the drug could cause unexpected complications. Citing the case of a 62-year-old man who had a history of strokes, Hung said the man regularly took aspirin. The man visited his department complaining of difficulty urinating and the doctor ordered an endoscopy. To the doctor's surprise, the procedure caused massive bleeding in the man's bladder.
Sun, Nov 12, 2006 - Page 3 News List
Taiwan Quick Take: Doctor warns over aspirin
STAFF WRITER, WITH CNA
This story has been viewed 2271 times.
Listing from 2015-04-14 to 2015-04-21
- Most read
- Most e-mailed
1Rail gun tipped to alter nation’s defense abilities
2Local ‘Free The Nipple’ photoshoot sparks controversy
3European stocks retreat on Greek financing woes
4The Liberty Times Editorial: Ma’s reign of errors far from over
5AIIB: The US should own up to its mistakes